On the quasinormability of Hb(U).

Thumbnail Image
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Universidad de Extremadura, Departamento de Matemáticas
Google Scholar
Research Projects
Organizational Units
Journal Issue
Let E be a complex locally convex space, U a balanced open subset of E. The author continues the study of the quasinormability of the space Hb(U) of all holomorphic functions on U which are bounded on the U-bounded subsets of U. His main goal is to prove the following theorem: "For all Fréchet spaces E with the (BB)∞-property, Hb(U) is quasinormable for every balanced open subset U of E''; this includes all the known results about the quasinormability of Hb(U) in the Fréchet space setting
ANSEMIL, J.M., PONTE, S., An example of a quasinormable Fréchet function space which is not a Schwartz space, Proc. of the Seminar on Functional Analysis, Holomorphy and Approximation Theory, Río de Janeiro 1978, in "Lec. Notes in Math. ", Vol. 843, 1981, 1-8. ANSEMIL, J.M., PONTE, S., The compact open topology and the Nachbin ported topology on spaces of holomorphic functions, A rch. Math. 51 (1988), 65 -70. ANSEMIL, J.M., TASKINEN, J., On a problem of topologies in infinite dimensional holomorphy, Arch. Math. 54 (1990), 61-64. BONET, J., PERIS, A., On the injective tensor product of quasinormable spaces, Re8ulü in Math. 20 (1991), 431-443. DINEEN, S., "Complex Analysis in LocaJly Convex Spaces ", North –HoJland Mathematics Studies 57, Amsterdam, 1981. DINEEN, S., Holomorphic functions on Fréchet-Montel spaces, J. Math. Anal. Appl. 163 (1992), 581-587. DINEEN, S., Holomorphic functions and the (BB) -property. To appear in Math.Scand. DINEEN, S., Quasinormable spaces of holomorphic functions. To appear in Note de Math. (Leece). GROTHENDIECK, A., Sur les espaces (F) and (DF), Summa Brasilien8Í8 Math. 3(6) (1954), 57 -123. ISIDRO, J .M., On the distinguished character of the function spaces of holomorphic functions of bounded type, J. Funct. Anal. 38(2) (1980),139-145. KATS, M.P., Every DF-space is quasinormable, Funct. Anal. Appl. 7 (1973), 157 -158. KÓTHE, G., "Topological Vector Spaces, 1 ", Springer-Verlag, 1969. NELIMARKA, E., On spaces of holomorphic functions on 10caJly convex spaces defined by an operator ideal, Notes on Funct. Anal. Il, Ed. L. Holmstrom, Univ. of Helsinki (1980),25 -35. PERIS, A., Productos tensoriales en espacios localmente convexos y otras clases relacionadas. Thesis, Universidad de Valencia, 1992. PERIS, A., Quasinormable spaces and the problem of topologies of Grothendieck, Ann. Acad. Sci. Fenn. A, 1,19 (1994), 167-203. PERIS, A., Topological tensor product of a Frechet -Schwartz space and a Banach space, Studia Math. 106(2) (1993), 189 -196. RYAN, R., Applications of topological tensor products to infinite dimensional holomorphy, Thesis, Trinity College Dublin, 1980. T ASKINEN, J., Counterexamples to "Probleme des topologies " of Grothendieck, A nn. Acad. Se. Fennicae A, l. Math. Disertationes 63 (1986).